# SDR SWAA101188

- Difficulty date: February 25, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 7,112 hours, 4,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT EEPLS LENS MISSING AT ROW 23.  INSTALLED LENS PER MM.
